Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Burning and pain in the upper hip bone, thigh and groin area. Radicul recommended. Any other treatment?

Hi, I am robert from Tampa, FL. I have been having burning, tins like pains in my upper hip bone and upper thigh as well as pain running across my lower right groin . My family Dr has diagnosed as L2.I am frustrated as this has been going on for 8 weeks. I workout 3-4 times a week.I should be in great condition.Dr is recommending radicul... to the nerve to deaden the pain.I do not want to take pharmaceuticals the rest of my life for this problem.Suggestions? Thank you.
Asked On : Fri, 6 Jul 2012
Answers:  2 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
This MRI suggestive of disc prolapse and this disc is compressing your nerves of leg. Are you having more of back pain or leg pain. If back pain is more then Treatment will be physiotherapy and muscle relaxant and Pregabalin and Methylcobal.If pain is more in leg then surgery is needed. I would suggest you to show it to orthopaedic doctor and consult these options.Avoid bending forward and weight lifting.
Answered: Fri, 4 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor